# SDR I5PA2020122488805

- Difficulty date: December 25, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 73,374 hours, 24,036 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Generator
- Part number: 717810C
- Part serial: 1760
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU GENERATOR FAILED INTERNALLY CAUSING DAMAGE TO THE GENERATOR SCAVENGE PUMP.  BOTH UNITS WERE REPLACED WHICH PLACED THE APU BACK IN SERVICE.
